Share Facebook
Crohn's Disease Forum » Treatment » Humira to Remicade....Stomach Hurts!!!!


05-10-2015, 06:03 PM   #1
andrew112233
 
Join Date: May 2015
Location: Lake Worth, Florida

My Support Groups:
Humira to Remicade....Stomach Hurts!!!!

HEED HELP PLEASE!!!! I made the switch from Humara to Remicade about 3 weeks ago. I stopped taking Humara as nothing was getting better. I then switched to a Remicade infusion. For the past 2 weeks, starting one week after my first Remicade infusion, and stopping Humirar, I have had horrible stomach pain. I feel so bloated and it hurts to breathe and expand my stomach. I am nauseous and vomiting and the stomach pain is so bloated and unbearable. I have been put on prednisone, Tramadol, Lomotil and Chlordiazepoxide-Clidinium. These have not taken care of the stomach pain. When I have a flare up, it is usually colon rectal pain with constant bowel movements. My bowel movements are rare now and do not hurt. It is strictly my stomach. The pain is centered in the middle center. Can anyone please advise?!? Please?!?
05-11-2015, 07:36 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Remicade takes several weeks to reach its full efficacy. I don't think it would make you worse, it's likely you are flaring and it has not kicked in yet.
Reply

Crohn's Disease Forum » Treatment » Humira to Remicade....Stomach Hurts!!!!
Thread Tools


All times are GMT -5. The time now is 07:40 AM.
Copyright 2006-2017 Crohnsforum.com